Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 93, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 9, 2009, 6:27 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 6:27 PM CDT (23:27 UTC)
- Expired
- Jun 9, 2009, 7:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 39 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:35 PM CDT | HAIL 2.5 | 2 Se Windthorst, KS | CONSIDERABLE DAMAGE WAS DONE TO BUILDINGS AND CROPS. |
| Jun 9, 6:53 PM CDT | HAIL 1 | 8 Nne Mullinville, KS | |
| Jun 9, 6:53 PM CDT | TORNADO | 4 Wnw Greensburg, KS | DTS STORM TEAM REPORTED A BRIEF TORNADO TOUCHDOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 2:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 750 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 092327
SVRDDC
KSC047-057-097-100015-
/O.NEW.KDDC.SV.W.0093.090609T2327Z-090610T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
NORTHERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
EASTERN FORD COUNTY IN SOUTHWEST KANSAS.
* UNTIL 715 PM CDT
* AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF
GOLF BALLS OR LARGER...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED 6 MILES NORTH OF FORD...MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
FORD...
WINDHORST...
BELLEFONT...
OFFERLE...
KINSLEY...
GREENSBURG...
CENTERVIEW...
RURAL RESIDENCES OF EASTERN FORD...EDWARDS AND NORTHERN KIOWA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
DESTRUCTIVE HAIL UP TO BASEBALL SIZED HAS BEEN REPORTED NEAR
WILROADS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR NORTHERN
FORD...SOUTHWESTERN EDWARDS...AND SOUTHEASTERN HODGEMAN COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTH CENTRAL KANSAS.
&&
LAT...LON 3791 9956 3799 9926 3761 9905 3757 9981
3783 9990
TIME...MOT...LOC 2325Z 258DEG 26KT 3773 9973
$$
RITTERLINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:44 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jun 9, 1:44 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 144 PM CDT TUE JUN 9 2009 .DISCUSSION... DAYS 1-2... THUNDERSTORM CHANCES, SEVERITY, TIMING, PLACEMENT ALL CHALLENGES IN THE FORECAST TONIGHT THROUGH WEDNESDAY NIGHT. A CLUSTER OF THUNDERSTORMS DEVELOPED AROUND DAYBREAK ACROSS NORTH-CENTRAL KANSAS WHICH HAD MOVED FAIRLY RAPIDLY EAST INTO EAST-CENTRAL KANSAS BY MIDDAY. THIS MCS HAS SENT AN OUTFLOW BOUNDARY SOUTH INTO SOUTH CENTRAL AND PORTIONS OF SOUTHWEST KANSAS. INDICATIONS ARE THIS FRONT/OUTFLOW BOUNDARY WILL BEGIN TO SLOW ITS PUSH LATER THIS AFTERNOON AND STALL OUT FROM NEAR LAKIN TO GARDEN CITY TO DODGE CITY TO PRATT. SURFACE WESTERLY MOMENTUM HAD DEVELOPED ACROSS TX-OK PANHANDLE...HOWEVER DEWPOINTS IN THE LOWER 60S HAD REMAINED AS FAR WEST AS HUGOTON TO GUYMON PER 17Z OBS. FEEL THAT DRY AIR WILL CONTINUE TO ADVECT EAST, HOWEVER, WITH A DRYLINE/FRONT INTERSECTION SOMEWHERE ACROSS SOUTH-CENTRAL KS...PERHAPS AS FAR WEST AS A KDDC TO ASHLAND LINE BY 22Z...OR THE EXPECTED TIME OF SURFACE-BASED CONVECTIVE INITIATION. ALONG THE DRYLINE/FRONT INTERSECTION...SURFACE-BASED CAPE WILL EXCEED 3500 J/KG TO GO ALONG WITH EXCELLENT DEEP LAYER SHEAR. STORMS THAT FORM ALONG THE EAST-WEST ORIENTED TO THE EAST OF THE DRYLINE WILL BE THE MOST LIKELY CANDIDATES FOR TORNADOES...WITH THAT GREATEST THREAT BEING ALONG AND EAST OF A NESS CITY TO BUCKLIN LINE. OTHER ISOLATED TO WIDELY SCATTERED STORMS SHOULD DEVELOP BACK WEST ALONG THE FRONT INTO NORTHWEST SECTIONS OF DDC FA. THESE STORMS WILL ALSO HAVE A FAIR AMOUNT OF SBCAPE TO WORK WITH...ON THE ORDER OF 1500 TO 2500 J/KG...WITH SEVERE WEATHER ALSO EXPECTED. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE MOST LIKELY THREATS WITH THESE STORMS. THESE STORMS WILL PROBABLY NOT LINGER LONG AFTER SUNSET...WHEREAS DRYLINE/FRONT INTERSECTION STORMS WILL PROBABLY EVOLVE INTO AN MCS MOVING DEEPER INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. WEDNESDAY...AS THE MAIN UPPER LEVEL ENERGY LIFTS OUT OF THE SOUTHWEST CONUS...MORE WIDESPREAD THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS WELL AS IN THE POST FRONTAL UPSLOPE REGION ACROSS EASTERN COLORADO. BY LATE AFTERNOON... THE FRONT IS EXPECTED TO STALL OUT VERY NEAR THE SOUTHWEST KANSAS-OKLAHOMA BORDER WITH RENEWED CONVECTIVE DEVELOPMENT ALONG THIS FRONT. OTHER SHOWERS AND THUNDERSTORMS MAY DEVELOP IN THE POST-FRONTAL REGION ACROSS THE REMAINDER OF SOUTHWEST KANSAS GIVEN THE MID LEVEL BAROCLINIC ZONE OVERHEAD WITH FAIRLY DECENT FRONTOGENETIC FORCING. AS SUCH...WILL BE GOING WITH 40-50 POPS DURING THE LATTER HALF OF THE DAY ACROSS MUCH OF THE AREA. AN ORGANIZED MCS WILL PROBABLY DEVELOP BY EARLY EVENING ALONG THE FRONT AND/OR FROM CONVECTION DEVELOPING ACROSS EASTERN COLORADO IN THE FAVORABLE LOW LEVEL UPSLOPE. WILL ALSO BE CARRYING 40-50 POPS THROUGH WEDNESDAY NIGHT. THURSDAY...AS THIS SYSTEM EJECTS OUT OF THE CENTRAL PLAINS...THE FRONT WILL SINK SOUTH TOWARD THE RED RIVER VALLEY AND TX PANHANDLE...HOWEVER YET ANOTHER PERTURBATION IN THE PERSISTENT SOUTHWEST FLOW ALOFT WILL APPROACH THE HIGH PLAINS. CONVECTION WILL MOST LIKELY DEVELOP IN EASTERN COLORADO ONCE AGAIN IN UPSLOPE LOW LEVEL FLOW...HOWEVER ANY IMPACTS FROM THESE STORMS WILL BE DURING THE THURSDAY NIGHT PERIOD ACROSS MAINLY THE WESTERN DDC FA. -UMSCHEID DAYS 3-7... MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING A GENERAL WESTERLY FLOW ALOFT REMAINING IN PLACE ACROSS THE CENTRAL PLAINS THROUGH THE END OF THE WEEKEND WHILE AN UPPER LEVEL TROUGH OF LOW PRESSURE BEGINS TO BUILD ACROSS THE EXTREME WESTERN CONUS. A SERIES OF H5 VORT MAXES WILL CONTINUE TO PUSH THROUGH THE LARGE SCALE PATTERN THROUGHOUT THE PERIOD. BOTH THE GFS AND ECMWF SHOW PLENTY OF LOW LEVEL MOISTURE REMAINING INTACT ACROSS THE CENTRAL PLAINS AS WELL AS A DRYLINE OSCILLATING BACK AND FORTH ACROSS THE PANHANDLES AND SOUTHWEST KANSAS. AS A RESULT, THE POSSIBILITY FOR THUNDERSTORMS WILL REMAIN ACROSS PORTIONS OF CENTRAL AND WESTERN KANSAS NEARLY EACH DAY INTO EARLY NEXT WEEK. WILL KEEP SLIGHT TO LOW END CHANCE POPS IN EACH DAY DUE TO THE UNCERTAINTY OF THE MORE FINITE DETAILS AND THE ISOLATED NATURE OF ANY DEVELOPING STORMS. HOWEVER, THE TENDENCY WILL BE TO HAVE THE SLIGHTLY HIGHER POPS IN OUR NORTH AND EAST WHERE THE AVAILABILITY OF LOW LEVEL MOISTURE WILL BE A LITTLE BETTER. A GENERAL WARMING TREND CAN BE EXPECTED THROUGH THE WEEKEND AS A LOW LEVEL SOUTH TO SOUTHEASTERLY FLOW GENERALLY PREVAILS ACROSS SOUTHWEST KANSAS. FOR FRIDAY, THE GFS AND ECMWF SHOW TEMPERATURES AT H85 RANGING FROM THE UPPER TEENS(C) ACROSS EASTERN PORTIONS OF THE CWA TO THE MID 20S(C) SOUTHWEST. HIGHS MAINLY IN THE 80S(F) CAN BE EXPECTED FRIDAY. TEMPERATURES WILL GRADUALLY CLIMB TO JUST ABOVE SEASONAL LEVELS BY EARLY NEXT WEEK. PLAN NO SIGNIFICANT CHANGES TO TEMPERATURES. && .AVIATION... A WARM FRONT WILL MOVE NORTH ACROSS SOUTH CENTRAL AND SOUTHWEST KANSAS THIS EVENING BEFORE STALLING IN THE GENERAL VICINITY OF KGCK TO KDDC. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT THROUGH THE LATE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS MAY BECOME SEVERE. MVFR/IFR CIGS ARE POSSIBLE ALONG AND NORTH OF THE FRONTAL BOUNDARY EARLY THIS EVENING AS A LOW LEVEL DECK OF STRATUS IS SLOW TO ERODE NORTHWARD. MVFR/IFR CONDITIONS ARE ALSO POSSIBLE IN ASSOCIATION WITH ANY DEVELOPING CONVECTION...MAINLY NORTH AND EAST OF KLBL. THE STALLED FRONTAL BOUNDARY WILL THEN RETURN SOUTH AS A COLD FRONT OVERNIGHT. MVFR/VFR CIGS ARE AGAIN POSSIBLE AT ALL TAF SITES ALONG AND BEHIND THE COLD FRONT AS IT MOVES BACK SOUTH INTO THE PANHANDLE OF TEXAS AND WESTERN OKLAHOMA LATE TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 59 80 56 77 / 30 40 50 10 GCK 56 79 54 77 / 40 40 40 20 EHA 58 81 54 78 / 40 40 40 20 LBL 59 81 55 78 / 40 40 50 10 HYS 56 75 55 74 / 30 40 40 10 P28 65 82 61 77 / 30 30 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN25/32/31
Hazardous weather outlook, Jun 9, 4:41 AM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 441 AM CDT TUE JUN 9 2009 KSZ043-061>063-074>078-084>088-101000- SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-FORD- MORTON-STEVENS-SEWARD-MEADE-CLARK- 441 AM CDT TUE JUN 9 2009 /341 AM MDT TUE JUN 9 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. THERE IS A SLIGHT CHANCE A FEW STORMS WILL BE STRONG ENOUGH TO PRODUCE HAIL TO THE SIZE OF PENNIES. THE MAIN TIME FRAME FOR ANY POSSIBLE SEVERE WEATHER WILL BE AFTER 4 PM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... THERE IS A SLIGHT CHANCE FOR SPOTTER ACTIVATION AFTER 4 PM TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ031-046-101000- ELLIS-RUSH- 441 AM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THIS MORNING, A FEW STORMS MAY PRODUCE SMALL HAIL. AS THE AFTERNOON HEATS UP, THERE WILL BE INCREASING CHANCES OF SEVERE STORMS, MAINLY AFTER 4 PM CDT. LARGE HAIL TO THE SIZE OF GOLFBALLS WILL ACCOMPANY A FEW OF THESE STORMS. TORNADOES ARE POSSIBLE LATE THIS AFTERNOON AND INTO THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED AFTER 4 PM CDT TODAY. PLEASE PASS ALL SEVERE WEATHER REPORTS TO YOUR COUNTY EMERGENCY MANAGER, WHO WILL RELAY THAT INFORMATION TO THE NATIONAL WEATHER SERVICE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-044-045-064>066-079>081-089-090-101000- TREGO-LANE-NESS-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT- COMANCHE-BARBER- 441 AM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL... SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS THIS MORNING. SMALL HAIL WILL BE POSSIBLE WITH A FEW OF THESE STORMS. LATE THIS AFTERNOON AND EARLY EVENING, THERE IS ANOTHER CHANCE FOR STORMS, SOME OF THESE STORMS MAY PRODUCE HAIL UP TO THE SIZE OF GOLFBALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AFTER 4 PM CDT TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
In the hours before
Local storm report, Jun 9, 6:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...COR TO LOCATION...
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 1 E DODGE CITY 37.76N 100.01W
06/09/2009 E1.75 INCH FORD KS NWS EMPLOYEE
HAIL MEASURED FROM 1 INCH TO 1 3/4 INCHES IN DIAMETER.
HEAVY RAIN ACCOMPANIED THIS HAIL.
&&
MBLocal storm report, Jun 9, 6:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 3 SW DODGE CITY 37.73N 100.05W
06/09/2009 E1.75 INCH FORD KS NWS EMPLOYEE
0608 PM TSTM WND GST 3 SW DODGE CITY 37.73N 100.05W
06/09/2009 E65.00 MPH FORD KS NWS EMPLOYEE
GOLFBALL SIZE HAIL WAS ALSO REPORTED.
&&
UMSCHEIDLocal storm report, Jun 9, 6:13 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 E DODGE CITY 37.76N 99.96W
06/09/2009 E1.75 INCH FORD KS NWS EMPLOYEE
HEAVY HAIL WITH NUMEROUS STONES TO THE SIZE OF GOLFBALLS
WITH A FEW CLOSE TO 2 INCHES IN DIAMETER AT THE DODGE
CITY AIRPORT AND WFO.
&&
UMSCHEIDLocal storm report, Jun 9, 6:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
616 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL DODGE CITY 37.76N 100.01W
06/09/2009 E1.25 INCH FORD KS PUBLIC
HALF DOLLAR SIZED HAIL FELL AT MILITARY AND B AVENUE.
0600 PM HAIL 2 NE DODGE CITY 37.78N 99.99W
06/09/2009 E2.00 INCH FORD KS PUBLIC
&&
01Local storm report, Jun 9, 6:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL DODGE CITY 37.76N 100.01W
06/09/2009 E1.75 INCH FORD KS TRAINED SPOTTER
THERE WAS A BROKEN STORM WINDOW AT 1ST AND ELM IN DODGE
CITY. THIS WAS LIKELY DUE TO THE COMBINED GOLFBALL SIZE
HAIL AND VERY STRONG WINDS.
&&
UMSCHEIDLocal storm report, Jun 9, 6:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
626 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 4 W FORD 37.64N 99.83W
06/09/2009 FORD KS STORM CHASER
THERE WAS A DOWNED TREE REPORTED BLOCKING THE ROAD ON 121
ROAD JUST NORTH OF SADDLE ROAD.
&&
UMSCHEIDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 5:40 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 50 min |
| Jun 9, 6:00 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman | 45 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 38 min |
| Jun 9, 6:23 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Ness | 16 min |
| Jun 9, 6:40 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.